# SDR ASAA2013102296299

- Difficulty date: October 22, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 30,313 hours, 9,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 141A372212
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR 114AR AFT MATING SURFACE BENT.  ACFT GROUNDED. REPAIRED EXTERNAL POWER RECEPTACLE DOOR CUTOUT IAW SRM 53-10-15-2R-4, FIG 203, SHEETS 1 THRU 3, PAGES 6 THRU 8.
